# SDR SWIA201439884

- Difficulty date: November 9, 2014
- Submitted: November 13, 2014
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 41,882 hours, 59,535 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Ahrs
- Condition: Inoperative
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIVERTED TO PSP WITH AN ATTITUDE DISPLAY LIGHT THAT ILLUMINATED FOLLOWED BY F/O ATTITUDE INDICATOR TUMBLING. HEADING FLAG DISPLAYED, AUTOPILOT AND FLIGHT DIRECTOR INOPERATOR.   R & R FOS AHRS.
